# SDR DALA2016030301605

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKS WERE FOUND ON HOLES BETWEEN STR 12 AND STR 15: XRS=200; XRS=201; XRS=202; XRS=203; XRS=205, FWD ROW AND XRS=198, AFT ROW; AT THE RT LOWER WING SKIN ACCESS CUTOUT.  REPAIR ON HOLES WAS PERFORMED IAW ER/A 543185-14 AD, REV ORIGINAL.  THIS REPAIR IS LIMITED TO 67.00 TOTAL CYCLES ONLY IAW ER/A 543185-14AD, REV ORIGINAL SEC II AND WILL BE MONITORED UNDER LOG 2375110.
